# SDR AALA20110305JFK01

- Difficulty date: March 5, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 35,698 hours, 9,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3E SEAT EMERGENCY LIGHT INOPERATIVE.  REPLACE 3E SEAT EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
